Sobolev embeddings with variable exponent

David Edmunds; Jiří Rákosník

Studia Mathematica (2000)

  • Volume: 143, Issue: 3, page 267-293
  • ISSN: 0039-3223

How to cite

top

Edmunds, David, and Rákosník, Jiří. "Sobolev embeddings with variable exponent." Studia Mathematica 143.3 (2000): 267-293. <http://eudml.org/doc/216819>.

@article{Edmunds2000,
abstract = {},
author = {Edmunds, David, Rákosník, Jiří},
journal = {Studia Mathematica},
keywords = {generalised Lebesgue spaces; embeddings; extension operators; Sobolev space; space of Orlicz-Musielak type; Sobolev inequality},
language = {eng},
number = {3},
pages = {267-293},
title = {Sobolev embeddings with variable exponent},
url = {http://eudml.org/doc/216819},
volume = {143},
year = {2000},
}

TY - JOUR
AU - Edmunds, David
AU - Rákosník, Jiří
TI - Sobolev embeddings with variable exponent
JO - Studia Mathematica
PY - 2000
VL - 143
IS - 3
SP - 267
EP - 293
AB -
LA - eng
KW - generalised Lebesgue spaces; embeddings; extension operators; Sobolev space; space of Orlicz-Musielak type; Sobolev inequality
UR - http://eudml.org/doc/216819
ER -

References

top
  1. [BMS] L. Boccardo, P. Marcellini and C. Sbordone, L -regularity for variational problems with sharp nonstandard growth conditions, Boll. Un. Mat. Ital. A (7) 4 (1990), 219-225. Zbl0711.49058
  2. [DL] J. Deny et J.-L. Lions, Les espaces du type de Beppo Levi, Ann. Inst. Fourier (Grenoble) 5 (1953/54), 305-370. Zbl0065.09903
  3. [ER] D. E. Edmunds and J. Rákosník, Density of smooth functions in W k , p ( x ) ( Ω ) , Proc. Roy. Soc. London Ser. A 437 (1992), 229-236. Zbl0779.46027
  4. [EvR] W. D. Evans and J. Rákosník, Anisotropic Sobolev spaces and a quasidistance function, Bull. London Math. Soc. 23 (1991), 59-66. Zbl0736.46020
  5. [FS] N. Fusco and C. Sbordone, Some remarks on the regularity of minima of anisotropic integrals, Comm. Partial Differential Equations 18 (1993), 153-167. Zbl0795.49025
  6. [G] M. Giaquinta, Growth conditions and regularity, a counterexample, Manuscripta Math. 59 (1987), 245-248. Zbl0638.49005
  7. [Gu] M. de Guzmán, A covering lemma with application to differentiability of measures and singular integral operators, Studia Math. 34 (1970), 299-317. Zbl0192.48804
  8. [H] M. Hestenes, Extension of the range of a differentiable function, Duke Math. J. 8 (1941), 183-192. Zbl0024.38602
  9. [Hu] H. Hudzik, The problems of separability, duality, reflexivity and of comparison for generalized Orlicz-Sobolev space W M k ( Ω ) , Comment. Math. Prace Mat. 21 (1980), 315-324. 
  10. [KR] O. Kováčik and J. Rákosník, On spaces L p ( x ) ( Ω ) and W k , p ( x ) ( Ω ) , Czechoslovak Math. J. 41 (116) (1991), 592-618. 
  11. [KJF] A. Kufner, O. John and S. Fučík, Function Spaces, Noordhoff, Leyden, and Academia, Praha, 1977. 
  12. [LU] O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations, Academic Press, New York, 1968. 
  13. [M1] P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non-standard growth conditions, Arch. Rational Mech. Anal. 105 (1989), 267-284. Zbl0667.49032
  14. [M2] P. Marcellini, Regularity for elliptic equations with general growth conditions, J. Differential Equations 105 (1993), 296-333. Zbl0812.35042
  15. [Ma] P. Mattila, Geometry of Sets and Measures in Euclidean Spaces, Cambridge Univ. Press, Cambridge, 1999. Zbl0911.28005
  16. [McS] E. J. McShane, Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), 837-842. Zbl0010.34606
  17. [MS] N. G. Meyers and J. Serrin, H=W, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 1055-1056. 
  18. [Mu] J. Musielak, Orlicz Spaces and Modular Spaces, Springer, Berlin, 1983. 
  19. [R1] M. Růžička, Electrorheological fluids: mathematical modelling and existence theory, Habilitationsschrift, Universität Bonn, 1998. 
  20. [R2] M. Růžička, Flow of shear dependent electrorheological fluids, C. R. Acad. Sci. Paris Sér. I 329 (1999), 393-398. Zbl0954.76097
  21. [Ta] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976), 353-372. Zbl0353.46018
  22. [Zh] V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR-Izv. 29 (1987), 33-66. Zbl0599.49031
  23. [Z] W. P. Ziemer, Weakly Differentiable Functions, Grad. Texts in Math. 120, Springer, New York, 1989. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.